MathSciNet Relay Station
MathSciNet bibliographic data
MR705695 (85a:60053) 60G48 (60J65)
Chaleyat-Maurel, Mireille; Jeulin, Thierry Grossissement gaussien de la filtration brownienne. (French) [Gaussian enlargement of the Brownian filtration] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 15, 699–702.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement